# SDR AALA2018092649010

- Difficulty date: September 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERTERNAL BASE OF ANTENNA AT FRAMES 56 TO 57, BETWEEN STRINGERS 42L TO 43L IN THE AFT CARGO BAY.  REPLACED INTERNAL STRUCTURE (BASE OF ANTENNA).
